A robust nonconforming H-2-element

Finite element methods for some elliptic fourth order singular perturbation problems are discussed. We show that if such problems are discretized by the nonconforming Morley method, in a regime close to second order elliptic equations, then the error deteriorates. In fact, a counterexample is given...

وصف كامل

محفوظ في:
التفاصيل البيبلوغرافية
المؤلفون الرئيسيون: Nilssen, Trygve K., Tai, Xue Cheng, Winther, Ragnar
مؤلفون آخرون: School of Physical and Mathematical Sciences
التنسيق: مقال
اللغة:English
منشور في: 2009
الموضوعات:
الوصول للمادة أونلاين:https://hdl.handle.net/10356/91499
http://hdl.handle.net/10220/6056
http://sfxna09.hosted.exlibrisgroup.com:3410/ntu/sfxlcl3?sid=metalib:ELSEVIER_SCOPUS&id=doi:&genre=&isbn=&issn=&date=2001&volume=70&issue=234&spage=489&epage=505&aulast=Nilssen&aufirst=%20T%20K&auinit=&title=Mathematics%20of%20Computation&atitle=A%20robust%20nonconforming%20H.
الوسوم: إضافة وسم
لا توجد وسوم, كن أول من يضع وسما على هذه التسجيلة!